Imperial College London

Camilo Hernández

Faculty of Natural SciencesDepartment of Mathematics

Chapman Fellow in Mathematics



c.hernandez Website




705Huxley BuildingSouth Kensington Campus





Since September 2021, I am a Chapman Fellow in Mathematics at Imperial College London. I completed my Ph.D. in 2021 at Columbia University in the Department of Industrial Engineering and Operations Research (IEOR) where I was a Cheung–Kong innovation fellow.

My research so far has focused on developing theoretical models at the intersection between behavioural economics and contract theory. My research interests are in stochastic (time-inconsistent) control, financial mathematics, backward stochastic differential equations and convex optimization.

For more details visit my personal website.


Hernández, C., Possamaï, D. (2020). Me, myself and I: a general theory of non-Markovian time-inconsistent stochastic control for sophisticated agents. [ArXiv].



Hernández C, Possamaï D, 2021, A unified approach to well-posedness of type-I backward stochastic Volterra integral equations, Electronic Journal of Probability, Vol:26, ISSN:1083-6489, Pages:1-35

García H, Hernández C, Junca M, et al., 2021, Approximate super-resolution of positive measures in all dimensions, Applied and Computational Harmonic Analysis, Vol:52, ISSN:1063-5203, Pages:251-278

Hernández C, Junca M, Moreno-Franco H, 2018, A time of ruin constrained optimal dividend problem for spectrally one-sided Lévy processes, Insurance: Mathematics and Economics, Vol:79, ISSN:0167-6687, Pages:57-68

Hernández C, Junca M, 2015, Optimal dividend payments under a time of ruin constraint: Exponential claims, Insurance: Mathematics and Economics, Vol:65, ISSN:0167-6687, Pages:136-142

More Publications